Aarhus University Seal

Metrical results on systems of small linear forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

In this paper the metric theory of Diophantine approximation associated with the small linear forms is investigated. Khintchine-Groshev theorems are established along with Hausdorff measure generalization without the monotonic assumption on the approximation function.

Original languageEnglish
JournalInternational Journal of Number Theory
Pages (from-to)769-782
Number of pages14
Publication statusPublished - May 2013

    Research areas

  • absolute value, Diophantine approximation, systems of linear forms

See relations at Aarhus University Citationformats

ID: 54061049